I had the Blue Peel around 5 years ago on my thigh. When it peeled off, my skin did not peel evenly and it looks so badly discolored. I have tan skin. the doctor told me it will get better with time, but it has been around 5 years, and I've tried all kinds of lightening creams. I have also been using 4% Hydroquinone cream. Nothing is working for me. I can't even wear shorts. It's so depressing, and I don't know what to do. Should I try another peel (I'm scared though)?
Badly Discolored Thigh After Blue Peel
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Chemical peels are not recommended for the thigh
Chemical peels are not a good idea for areas other than the face. You need an evaluation by a qualified plastic surgeon to have the are evaluated for repair. I would not recommend another peel.
You need to see an ethical dermatologist to be assessed.
By and large, the blue peel is a very safe product on the face. It is not really intend to be used off the face. Generally the face heals very well. Even individuals with relatively dark skin can do OK with the blue peel. I am not endorsing the product and I personally don't use it in my practice but I believe that it is safe on the face. Elsewhere on the body is an entirely different story. You likely developed reactive hyperpigmentation where this this product was placed. At this point skin bleaches will be of no help. I recommend that you find an aesthetic dermatologist and see what they recommend. You might consider see one who practices at a University. It might be a hassle but you are likely to get a very honest opinion regarding your options.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.